# SDR DJFA2005121

- Difficulty date: July 18, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N731TA
- Make and model: Beech 400A
- Aircraft serial: RK273
- Aircraft time: 4,693 hours, 3,903 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE NOSE WHEEL DID NOT INDICATE DOWN WHEN THE GEAR WAS EXTENDED FOR LANDING IN KDAL.  THE LIGHT DID ILLUMINATE WHEN TESTED.  WHEN THE FLAPS WERE EXTENDED TO 30 DEGREES, AND THE THROTTLES REDUCED TO IDLE THE GEAR WARNING HORN DID NOT SOUND OFF.  THE TOWER INFORMED THE CREW THAT THE GEAR APPEARED TO BE DOWN WHEN A GO-AROUND WAS PERFORMED.  THE AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE NOSE GEAR DOWN AND LOCK SWITCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.
